Spontaneous regression in neuroblastoma
Established
76
Citations3
Refs1975
Year
Search Works
Work Details
- DOI 10.1016/s0022-3476(75)80393-3
- PMID https://pubmed.ncbi.nlm.nih.gov/1133673
- OpenAlex ID W2061090664
- Type Article
- Language EN
- Published 01 May 1975
- Volume 86 (5)
- Pages 820
- Source The Journal of Pediatrics
- Publisher Elsevier BV
- Added 24 Jun 2016
- Updated 08 Oct 2026
External Links
MENU
0
Spontaneous regression in neuroblastoma
Article 1975 EN Bronze
76
Citations
3
References
3
Authors
0.00
FWCI
Citations by Year
Last 9 yearsTopics
Keywords
UN Sustainable Development Goals
1 SDGsAuthors & Affiliations
3 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | John J. Hutter | — | — |
| 2 | Taru Hays | — | — |
| 3 | Charlene P. Holton | — | — |
Related Works
10Data: OpenAlex